MAUDE Adverse Event Report: Medacta International SA GMK 3D Metal Tibial Tray; GMK 3DMetal Tibial Tray Size 5L cemented

Medacta International SA GMK 3D Metal Tibial Tray; GMK 3DMetal Tibial Tray Size 5L cemented
Model Number 02.12.3D05L
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 07/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to 3d metal cemented tibial tray loosening after about 8 months from primary.The surgeon revised the gmk 3dmetal tibial tray size 5l to a gmk tibial tray cemented left s4 and revised the gmk-sphere tibial insert e-cross - flex 5l - 10mm to a gmk-sphere tibial insert e-cross - flex 4l - 14mm.
 
Additional Manufacturer Narrative
Batch review performed on 29 july 2026 lot.2507354: (b)(4) items manufactured and released on 18-jun-2025.Expiration date: 2030-jun-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Root cause:implant mobilization is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
GMK 3D Metal Tibial Tray
Common Device Name
GMK 3DMetal Tibial Tray Size 5L cemented
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50222761
Report Number3005180920-2026-00833
Device Sequence Number10336745
Product Code MBH
UDI-Device Identifier07630345710857
UDI-Public07630345710857
Combination Product (Y/N)N
PMA/510(K) Number
K221850
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.3D05L
Device Lot Number2507354
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale
Patient Weight270 LB
Patient RaceWhite